MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05391512001
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the vibra-alarm and acoustic alert in the infusion device were no longer functioning.

Brand Name
ACCU-CHEK ® SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim 68305
GM   68305
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key13359844
Report Number3011393376-2022-00286
Device Sequence Number4646451
Product Code LZG
UDI-Device Identifier04015630883479
UDI-Public04015630883479
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05391512001
Device Catalogue Number05391512001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age47 YR
Patient SexMale
Patient Weight98 KG